Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 253, NWS Jackson, MS

June 18, 2007Leflore County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 18, 2007, 6:00 PM CDT for Leflore County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2007, 6:00 PM CDT (23:00 UTC)
Expired
Jun 18, 2007, 6:47 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 182300
SVRJAN
MSC083-190000-
/O.NEW.KJAN.SV.W.0253.070618T2300Z-070619T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...

* UNTIL 700 PM CDT

* AT 600 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR QUITO...OR ABOUT 7 MILES
  SOUTH OF ITTA BENA...AND MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ITTA BENA BY 610 PM CDT...
  8 MILES WEST OF GREENWOOD BY 620 PM CDT...
  MONEY BY 635 PM CDT...
  SUNNYSIDE BY 640 PM CDT...
  MINTER CITY BY 650 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3338 9046 3338 9022 3370 9014 3380 9042

$$

CME
4 follow-up statements
000 
WWUS54 KJAN 182311
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT MON JUN 18 2007

MSC083-190000-
/O.CON.KJAN.SV.W.0253.000000T0000Z-070619T0000Z/
LEFLORE MS-
611 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR LEFLORE COUNTY...

AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR ITTA BENA...MOVING NORTH AT
30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES WEST OF GREENWOOD BY 615 PM CDT...
  SCHLATER BY 625 PM CDT...
  MONEY BY 630 PM CDT...
  SUNNYSIDE BY 635 PM CDT...
  MINTER CITY BY 645 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3343 9043 3343 9018 3370 9014 3380 9042

$$
000 
WWUS54 KJAN 182322
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT MON JUN 18 2007

MSC083-190000-
/O.CON.KJAN.SV.W.0253.000000T0000Z-070619T0000Z/
LEFLORE MS-
622 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR LEFLORE COUNTY...

AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THIS STORM WAS LOCATED NEAR SCHLATER...MOVING NORTH AT 
35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINTER CITY BY 630 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3343 9043 3343 9018 3370 9014 3380 9042

$$

CME
000 
WWUS54 KJAN 182333
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT MON JUN 18 2007

MSC083-190000-
/O.CON.KJAN.SV.W.0253.000000T0000Z-070619T0000Z/
LEFLORE MS-
633 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR LEFLORE COUNTY...

AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUNNYSIDE...OR ABOUT 12 MILES
EAST OF RULEVILLE...MOVING NORTH AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3358 9042 3355 9013 3370 9014 3380 9042

$$

CME
000 
WWUS54 KJAN 182347
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT MON JUN 18 2007

MSC083-182357-
/O.CAN.KJAN.SV.W.0253.000000T0000Z-070619T0000Z/
LEFLORE MS-
647 PM CDT MON JUN 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR LEFLORE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.

LAT...LON 3358 9042 3355 9013 3370 9014 3380 9042

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:03 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 18, 4:03 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT MON JUN 18 2007

.SHORT TERM...
SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE COAST TODAY AND MOVED
NORTH INTO THE CWA. A FEW STORMS WERE STRONG TO SEVERE...KNOCKING
DOWN A FEW TREES. EXPECT THE STORMS TO CONTINUE MOVING
NORTH...HOWEVER INSTABILITY SHOULD BE LESS AS THE STORMS TRACK NORTH.
THE SOUTHWEST GO A CHANCE BREAK OUT TODAY...WHERE THE NORTHEAST
REMAINED CLOUDY FOR MOST OF THE DAY. LEANED TOWARD THE NAM
SOLUTION...THINKING THE LINE WILL CONTINUE TO MOVE JUST NORTH OF
INTERSTATE 20 AND STALL...WITH MUCH OF THE THUNDERSTORM ACTIVITY
DIMINISHING THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR TS/SH
DEVELOPMENT BY MID MORNING. STILL EXPECTING THE UPPER WAVE TO MOVE
THROUGH THE AREA. WITH THE TROUGH AXIS SWINGING THROUGH...ADDED
STRONG THUNDERSTORM WORDING TO THE HWO FOR TUESDAY. WENT WITH
GUIDANCE VALUES FOR POPS. LOOKS LIKE MORE RAINFALL COVERAGE ON
TUESDAY. NOT SURE ABOUT THE TIMING OF THE FRONT AND WHETHER IT WILL
REALLY CLEAR THE CWA...SO MAINTAINED ISOLATED POPS FOR WEDNESDAY
NIGHT. OVERALL NO BIG CHANGES TO THE FORECAST.

.LONG TERM...
THE MODELS CONTINUE TO WOBBLE REGARDING THE LONGER RANGE OUTLOOK. AS
A AN EXAMPLE...RAIN CHANCES HAVE DROPPED FROM 40 PERCENT AT PIB FOR
WED ON THE 18/00Z RUN TO 4 PERCENT ON THE 18/12Z RUN. THE BOUNDARY
THAT DROPS INTO THE REGION GETS LOST IN THE SURFACE FLOW ON THE
NEWER RUNS BUT THE SURFACE LOW PIVOTS THIS WAY FROM THE ERN
EAST...MAINTAINING CYCLONIC LOW LEVEL FLOW THAT WILL PRODUCE AT
LEAST SLIGHT CHANCES FOR AFTERNOON CONVECTION. WILL FOLLOW CURRENT
WETTER SOLUTION FOR WED FOR NOW AS MOS NUMBERS LOOK TO LOW. WILL
ALSO UNDERCUT MOS HIGH FOR WEDNESDAY IN RESPONSE TO HIGHER POPS. AN
UPPER HIGH WILL BE PARKED WEST OF THE AREA...PRODUCING UPPER RIDGING
OVER THE ARKLAMISS BUT REMAINING FAR ENOUGH WEST TO MAINTAIN CHANCE
OF WEAK WAVES DROPPING ALONG ERN FRINGES OF THE RIDGE.

THE POSITION OF THE BOUNDARY WILL HAVE THE PRIMARY EFFECT ON RAIN
CHANCES AND HUMIDITY FOR THE REST OF THE WEEK. THE SURFACE TROUGH IS
FORECAST TO DROP S OF THE FORECAST AREA FOR THURSDAY AND
FRIDAY...LEADING A MUCH DRIER AIR MASS INTO THE REGION. ONCE AGAIN
WILL FOLLOW PREVIOUS FORECAST TREND FOR GENERALLY DRY WEATHER AND
LOWER DEWPOINTS. TWEAKED DEWPOINTS SLIGHTLY HIGHER HOWEVER IN
RESPONSE TO MUCH HIGHER READINGS MODELS ARE ADVERTISING TODAY.
ISOLATED CONVECTION ADDED TO EXTREME SRN ZONES BY SUNDAY AS GULF
MOISTURE RETURNS IN RESPONSE TO LIFTING SURFACE TROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  88  71  92 /  59  61  21  23
MERIDIAN      72  85  69  92 /  60  69  37  20
VICKSBURG     73  90  71  91 /  59  57  15  28
HATTIESBURG   73  87  70  90 /  59  87  44  43
NATCHEZ       74  87  71  90 /  58  89  26  37
GREENVILLE    73  88  70  91 /  61  49  12  24
GREENWOOD     73  87  70  92 /  63  56  13  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/03
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT MON JUN 18 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
214 PM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY
ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL.

DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY
LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS
GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT
DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY.
SMALL HAIL WILL ALSO BE POSSIBLE.

MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD
FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL
HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 18, 5:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     LEXINGTON               33.12N 90.05W
06/18/2007  E45 MPH          HOLMES             MS   LAW ENFORCEMENT

            TREE DOWN IN THE CITY OF LEXINGTON.

&&

BANNAN
Local storm report, Jun 18, 5:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     OMA                     31.73N 90.14W
06/18/2007                   LAWRENCE           MS   PUBLIC

            TREES DOWN.

0425 PM     TSTM WND DMG     5 NW COLLINSVILLE       32.55N 88.90W
06/18/2007                   LAUDERDALE         MS   NWS EMPLOYEE

            LARGE LIMBS DOWN.

&&

WILSON
Local storm report, Jun 18, 5:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BLACKWATER              32.62N 88.68W
06/18/2007                   KEMPER             MS   PUBLIC

            LARGE LIMBS DOWN.

&&

WILSON
Special weather statement, Jun 18, 5:46 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT MON JUN 18 2007

MSZ018-019-025-034>036-182330-
BOLIVAR MS-SUNFLOWER MS-LEFLORE MS-WASHINGTON MS-HOLMES MS-
HUMPHREYS MS-
546 PM CDT MON JUN 18 2007

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 30 TO 40 MPH
WINDS WAS LOCATED FROM 3 MILES WEST OF TRIBBETT TO 10 MILES NORTHEAST
OF TCHULA AT 546 PM CDT...MOVING NORTHEAST AT 20 MPH.

HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN BOLIVAR...HOLMES...HUMPHREYS...LEFLORE...SUNFLOWER AND
WASHINGTON COUNTIES...INCLUDING THE CITIES OF GREENWOOD...
INDIANOLA...ITTA BENA...LELAND...MOORHEAD AND SHAW...SHOULD MONITOR
THESE STORMS CLOSELY.

OLB
Local storm report, Jun 18, 5:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     BOWLING GREEN           33.16N 89.91W
06/18/2007                   HOLMES             MS   LAW ENFORCEMENT

            TREES DOWN

&&

WILSON
Local storm report, Jun 18, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     MADDEN                  32.68N 89.35W
06/18/2007  E55.00 MPH       LEAKE              MS   EMERGENCY MNGR

            TREE DOWN IN CITY OF MADDEN. ALSO A UTILITY LINE WAS DOWN
            NEAR LEAKE ACADEMY SCHOOL. IN ADDITION SCATTERED REPORTS
            OF TREES DOWN ACROSS THE COUNTY. THIS WAS ALL ASSOCIATED
            WITH OUTFLOW FROM STORMS MOVING THROUGH RANKIN AND SCOTT
            COUNTIES.

&&

BANNAN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:24 PM CDTSevere Thunderstorm WarningJANJones36 min
Jun 18, 2:43 PM CDTSevere Thunderstorm WarningJANLawrence17 min
Jun 18, 2:47 PM CDTSevere Thunderstorm WarningJANJasper, Smith58 min
Jun 18, 2:52 PM CDTSevere Thunderstorm WarningJANSimpson39 min
Jun 18, 3:27 PM CDTSevere Thunderstorm WarningJANRankin36 min
Jun 18, 3:33 PM CDTSevere Thunderstorm WarningJANNewton42 min
Jun 18, 4:02 PM CDTSevere Thunderstorm WarningJANLauderdale43 min
Jun 18, 4:18 PM CDTSevere Thunderstorm WarningJANKemper43 min
Jun 18, 4:33 PM CDTSevere Thunderstorm WarningJANGrenada13 min
Jun 18, 5:13 PM CDTSevere Thunderstorm WarningJANAttala, Holmes23 min
Jun 18, 5:20 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Jun 18, 5:55 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster50 min
Jun 18, 6:03 PM CDTSevere Thunderstorm WarningJANGrenada43 min
Jun 18, 6:08 PM CDTSevere Thunderstorm WarningJANWebster21 min
Jun 18, 6:26 PM CDTSevere Thunderstorm WarningJANSunflower49 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningJANLowndes61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.